On the number of solutions of simultaneous Pell equations : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27



30,00 € / $42.00 / £23.00

Get Access to Full Text

On the number of solutions of simultaneous Pell equations

Michael A. Bennett

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1998, Issue 498, Pages 173–199, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1998.049, January 2006

Publication History

Published Online:

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Mihai Cipu and Yasutsugu Fujita
Glasnik Matematicki, 2015, Volume 50, Number 1, Page 25
Alan Filipin and Yasutsugu Fujita
Glasnik matematicki, 2011, Volume 46, Number 2, Page 311
Attila Pethő and Volker Ziegler
Acta Mathematica Hungarica, 2011, Volume 133, Number 3, Page 221
M. Künzer and G. Nebe
Communications in Algebra, 2003, Volume 31, Number 7, Page 3377
Yasutsugu Fujita
Periodica Mathematica Hungarica, 2009, Volume 59, Number 1, Page 81
B. He and A. Togbé
Acta Mathematica Hungarica, 2009, Volume 124, Number 1-2, Page 99
Borka Jadrijević
Periodica Mathematica Hungarica, 2009, Volume 58, Number 2, Page 155
Glasgow Mathematical Journal, 2007, Volume 49, Number 02, Page 333
Zrinka Franusic
Glasnik Matematicki, 2008, Volume 43, Number 2, Page 265

Comments (0)

Please log in or register to comment.